Hauptmenü
  • Autor
    • Gsell, Matthias A. F.
    • Steinbach, Olaf
  • TitelDomain decomposition methods for nonlinear transmission conditions
  • Datei
  • DOI10.1002/pamm.201410406
  • Persistent Identifier
  • Erschienen inProceedings in Applied Mathematics and Mechanics
  • Band14
  • Erscheinungsjahr2014
  • Heft1
  • Seiten851-852
  • LicenceCC BY
  • ZugriffsrechteCC-BY
  • Download Statistik246
  • Peer ReviewNein
  • AbstractWe consider the transformation of quasilinear partial differential equations to a coupled system of linear equations, but with nonlinear transmission conditions on the interfaces. After deriving a variational formulation, we will discuss Mortar finite element discretization strategies and present a numerical example.